JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 5, Issue 4, Article 104
Bounds on the Expectations of $k^{th}$ Record Increments

    Authors: Mohammad Z. Raqab,  
    Keywords: Record statistics; Record increments; Bounds for moments; Moriguti monotone approximation.  
    Date Received: 09/10/03  
    Date Accepted: 11/11/04  
    Subject Codes:

62G30, 62G32, 62E10, 62E15.

    Editors: Charles E. M. Pearce,  

Here in this paper, we establish sharp bounds on the expectations of kth record increments from general and non-negative parent distributions. We also determine the probability distributions for which the bounds are attained. The bounds are numerically evaluated and compared with other rough bounds.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login